# SDR SROM09122022

- Difficulty date: September 8, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N792CP
- Make and model: Bombdr DHC8402
- Aircraft serial: 4160
- Aircraft time: 30,004 hours, 31,100 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bracket
- Part number: 473153
- Part serial: UKN
- Condition: Loose
- Location: Zone 100
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L, A

## Discrepancy

THE THIRD OCCURRENCE OF N. DOOR GEAR DOOR ADVISORY LIGHT ILLUMINATED AFTER NORMAL GEAR EXTENSION OR RETRACTION.  THE FOLLOWING TROUBLESHOOTING AND COMPONENT REPLACEMENTS/MAINTENANCE ACTIONS WERE TAKEN.
FIRST OCCURRENCE; FOUND NOSE GEAR CLOSED PROXIMITY SENSOR OUT OF RIG.  ADJUSTED NOSE GEAR DOOR CLOSED PROXIMITY SENSOR.  OPS CHECK GOOD ON THE GROUND AND CONDUCTED OPERATIONAL CHECK FLIGHT WITH NO FAULTS. THE AIRCRAFT WAS RETURNED TO SERVICE AND COMPLETED THE FLIGHT FROM PAKU TO PANC WITH NO DISCREPANCIES.  AIRCRAFT THEN AIRCRAFT COMPLETED AN ADDITIONAL 6 REVENUE FLIGHTS BEFORE THE NEXT DISCREPANCY.  
SECOND OCCURRENCE; MAINTENANCE FOUND PSEU CODES NGDRCL FAULT UNREASONABLE FAR AND PSEU CHAN D FAIL CHANNEL INOP.  COMPLETED FIM FIM TASK FIM 32-10-00-810-801.  REPLACED PSEU, COMPLETED 11 LANDING GEAR SWINGS AND ONE INFLIGHT FUNCTION CHECK, ALL WITH NO DEFECTS.
THIRD OCCURRENCE; REPLACED NLG SOLENOID SEQUENCE VALVE DUE TO SUSPECTED HISTORY OF THIS LRU.  FOUND MOUNTING BRACKET FOR NLG PRIMARY LOCK PROXIMITY SENSORS LOOSE, REMOVED, INSPECTED CONDITION, AND REINSTALLED SAME (WE THINK THIS IS GOING TO BE THE FIX FOR THIS PROBLEM).  CONTACTED DEHAVILLAND INSERVICE ENGINEERING GROUP FOR ADDITIONAL GUIDANCE AND THEY SUGGESTED COMPLETING RESISTANCE CHECKS OF NLG DOWN LOCK SENSOR HARNESS, THIS WAS COMPLETED WITH NO FAULTS FOUND, SO WE REPLACED THE COMPLETE HARNESS WITH NEW.  COMPLETED 14 NORMAL LANDING GEAR EXTENSION/RETRACTION CYCLES AND 5 ALTERNATE LANDING GEAR EXTENSION CYCLES WITH AIRCRAFT IN THE HANGAR ON JACKS.  THE AIRCRAFT HAS BEEN ISSUED AN AIRWORTHINESS RELEASE AND IS CURRENTLY CONDUCTING A FLIGHT TO CHECK THE LANDING GEAR UNDER FLIGHT LOAD/ENVIRONMENTAL CONDITIONS.
